EconPapers    
Economics at your fingertips  
 

Skewness and Kurtosis Implied by Option Prices: A Correction

Christine Brown and David M. Robinson

Journal of Financial Research, 2002, vol. 25, issue 2, 279-282

Abstract: Corrado and Su (1996) provide skewness and kurtosis adjustment terms for the Black‐Scholes model, using a Gram‐Charlier expansion of the normal density function. In this note we provide a correction to the expression for the skewness coefficient and illustrate the effect on call option prices of the error found.

Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (27)

Downloads: (external link)
https://doi.org/10.1111/1475-6803.t01-1-00008

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jfnres:v:25:y:2002:i:2:p:279-282

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-2592

Access Statistics for this article

Journal of Financial Research is currently edited by Jayant Kale and Gerald Gay

More articles in Journal of Financial Research from Southern Finance Association Contact information at EDIRC., Southwestern Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jfnres:v:25:y:2002:i:2:p:279-282